# SDR SWIA200617459

- Difficulty date: November 3, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 7,695 hours, 4,957 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SECOND STEP IS CRACKED AT LOWER FWD END.  DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR ANGLES PER REO 670-52-11-104.
